Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Best antihistamine for hives

Premium Questions

Dr.  Rahul Kumar MD

Hi. I have broken out in hives after starting to take bacterium for a boil. do you think an antihistamine would help? YYYY@YYYY . ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Ilyas Patel MD

up in hives. She has tried all sorts of OTC anti-histamines and some seem to help very little ...What is the diagnosis for this allergic reaction? My girlfriend has been getting hives for years ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Albana Sejdini MD

. Have not completely figured out what, but she wakes up with hives on her face, the hives then swell and are burning hot. I dose here with antihistamines, sometimes for a week before the hives... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Rakhi Tayal MD

hi does acupuncture help with erthyme multiforme or Hives? japanese woman 36 yrs old good health ... hives, but the diagnosis in Japan was erythme multiform. that was treated with steroids ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Kakkar S. MD

. A dermatologist I saw today suggested that it was hives and put me on a one month prescription of antihistamines. I'm to Zyrtec thrice a day and another antihistamine once a day for a month. What is... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.       Honey Arora MD

I have been experiencing bouts of itchiness and hives appearing. At the moment it is mostly my ankles and top of feet esp at night it goes mad. I took antihistamines for a few days and it helped ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.       Harry Maheshwari MD

Hi I have reoccurring hives on my head. Only two or three. They release pus, that turn into crusts ..., and suffer seasonal rhinitis for which I take antihistamines. Thanks Ida ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.    Mohammed Taher Ali MD

Hello! I am sufferring hives and I m using citirizine to control the itchiness since Dec. 28, 2014 I take it every 3 to 5 days until now is it safe to my kidney? And is it hives safe to pregnant ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Ilyas Patel MD

im suffering from hives..for more than 3 months now. when i went to the doctor 2 months ago..she prescribed me antihistamine and elocom cream. but as soon as i finish the cream and antihistamine..i get... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Ilyas Patel MD

I have hives 3 to 4 days a week ever since September. Why am I prone to do this and how can I stop it? I am 73 years old. I am so tired of doctors getting me med of antihistamines while help only ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr. Kakkar S. MD

Hello For symptomatic relief, you could use an OTC oral antihistamine e.g cetrizine 10mg once daily along with a topical soothing lotion e.g calamine lotion regards

Dr.  T Chandrakant MD

It is not normal at all to break into hives after appendectomy. It may be the antibiotics or some medicines . Consult the Doctor immediately. Stop the medicines till then. You may take an antihistamine if you...

Dr.  Abubakar Siddiqh MD

take antihistamines, in case of persistence, requires allergy tests.